Compression of quasianalytic spectral sets of cyclic contractions

Kérchy, László, Totik, Vilmos: Compression of quasianalytic spectral sets of cyclic contractions.
Journal of Functional Analysis, 263 (9). pp. 2754-2769. ISSN 0022-1236 (2012)

[img]
Preview
Text
kerchytotik.pdf - Submitted Version

Download (155kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Functional Analysis
Date: 2012
Volume: 263
Number: 9
Page Range: pp. 2754-2769
ISSN: 0022-1236
Publisher: Elsevier
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2150365
DOI id: https://doi.org/10.1016/j.jfa.2012.08.016
Date Deposited: 2014. Sep. 08. 16:10
Last Modified: 2019. Feb. 18. 12:04
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4413
Web of Science® Times Cited: 8 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year